continiuing burning in my chest despite using aciphex and zantac

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kimber9807
Regular Member


Date Joined Jan 2010
Total Posts : 492
   Posted 1/29/2010 2:41 PM (GMT -6)   
I have a continuing burning in my chest despite using aciphex and zantac . What can I do? Do anyone have any suggestions?
im dxed with  herniated discs,fibromylagia , scolosis,ddd,athritis, spinal stenosis ,gerd,gastric ulcer,gastroparesis and aslo gallbladder disease aka biliary colic.
 
meds:bentyl,zofran aciphex ,ambien and  trazodone.


couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/29/2010 5:22 PM (GMT -6)   
Ask your doctor to switch the medicine to something else. Some people don't do well with one kind and have to be switched to a different one.
After you have exhausted all possible types and none work for you then consider the surgery.
I've been very pleased with mine.

Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 17, 2018 5:03 AM (GMT -6)
There are a total of 2,982,313 posts in 326,988 threads.
View Active Threads


Who's Online
This forum has 161813 registered members. Please welcome our newest member, zuounnshe01.
275 Guest(s), 4 Registered Member(s) are currently online.  Details
Vladochka, Hoagie, zuounnshe01, Octorobo